EconPapers    
Economics at your fingertips  
 

An impulsive two-stage predator–prey model with stage-structure and square root functional responses

Xiangmin Ma, Yuanfu Shao, Zhen Wang, Mengzhuo Luo, Xianjia Fang and Zhixiang Ju

Mathematics and Computers in Simulation (MATCOM), 2016, vol. 119, issue C, 91-107

Abstract: Taking into account stage-structure for predator and periodic pulse at different fixed moment, a delayed predator–prey system with square root functional response is investigated in this paper. Sufficient conditions for the global attractivity of the mature predator-extinction periodic solution are obtained. Further, by using theories of impulsive differential equation and delay differential equation, we investigate the permanence of this system. Finally, examples and numerical simulations are given to show that time delays and pulses play an important role in the dynamics which makes the system be more complex.

Keywords: Stage structure; Impulsive control; Functional response; Stability; Permanence (search for similar items in EconPapers)
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475415001743
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:119:y:2016:i:c:p:91-107

DOI: 10.1016/j.matcom.2015.08.009

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:119:y:2016:i:c:p:91-107